# SDR DALA2021071604037

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1560-1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN BTW STA 1560 AND 1580 BTW S-26L AND S-27L.   DENT ON EXTERNAL FUSELAGE SKIN BTW STA 1560 AND 1580 BTW S-26L AND S-27L WAS EVALUATED PER ER/A: 592645-14 REV. ORIGINAL SECTION: I. (1874278)
